# SDR TAMF20221005027

- Difficulty date: October 2, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N331QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1380
- Aircraft time: 37,841 hours, 11,661 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 36,401 hours, 11,254 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: SPSA340252
- Part serial: 6721
- Condition: Cracked
- Location: Zone 200
- Part time: 37,841 hours, 11,661 cycles
- Component: Windshield
- Component part number: SPSA340252
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT PHASE A BIRD STRIKE WAS PRESENTED ON LH WINDSHIELD. THE WINDSHIELD IS IN REPLACEMENT PROCESS.
